# SDR CALA2023042101191

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 43,727 hours, 15,193 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 198790
- Condition: Discharged
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M1694, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 8 MINS (REF AAR NR 99965140)  REMOVED AND INSTALLED NEW BATTERY PACK (M1694) AND PERFORMED OPERATIONAL TEST GOOD IAW B737 AMM 33-51-06-930-805.
